Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Done pilonidal cyst excision. Pain in back, hip, leg. Unexplained bruising, numb leg

Hi. I had a pilondial cyst excision three months ago. Open wound still occassionally drains. Past two months I have had severe lower back, hip, pelvic, and right leg pain. It feels as if there is a knot in my my rt lower back/pelvis. I am now experiencing unexplained streak like bruising on my both sides of my lower back and hips. My right leg feels heavy. Almost numb. Throbbing in lower rt side of back. I have not taken any medication since last week, which was ibuprofen for menstrual cramps. 31 yr old female. No previous medical complications.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, it appears that the cyst operation might have got infected, and raw in side, so i advise you to consult an orthopedic surgeon for diagnosis and treatm. you may need to have M.R.I. for confirmation.
Avoid taking potato, other tubers, tomato, egg, chicken, and sea foods. Thank you.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor